# SDR VTZA95039

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

FLT NR 6381 - DURING CRUISE FROM IAD TO CMH AT 1330 HOURS ON 2-01-95, THE INVERTER FAILED IN FLIGHT.  AIRCRAFT LANDED AT CMH WITH NO FURTHER INCIDENTS.  CONTRACT MAINTENANCE REPLACED THE INVERTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
